# SDR AC2A2008102278763

- Difficulty date: October 22, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 6,824 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Condition: Inoperative
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER RESETTING THE NR 2 GENERATOR FOR 3 TIMES IT WAS DETERMINED THAT THE VOLTAGE REGULATOR WAS THE PROBLEM.
